# SDR SIMA2011326003

- Difficulty date: November 22, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 29,905 hours, 28,050 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Yoke
- Part number: 14529426002
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT PYLON FORWARD LOWER YOKE CRACKED ABOVE LOWER ENGINE MOUNT FORWARD BOLT HOLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH EO EM-54MR-386.  THE AIRCRAFT WAS RETURNED TO SERVICE.
